All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 8, Number 5, 2018, Pages 1575-1585                                                                DOI:10.11948/2018.1575
Boundedness of solutions for impulsive differential equations with integral jump conditions
Jing Shao,Fanwei Meng
Keywords:Impulsive differential equation, boundedness, integral inequalities, integral jump condition, discontinuous function.
      The boundedness of solutions for certain nonlinear impulsive differential equations are obtained, the jumping conditions at discontinuous points are related to the integral of the past states, rather than a left hand limit at the discontinuous points. These results are obtained by new built impulsive integral inequalities with integral jumping conditions using the method of successive iteration.
PDF      Download reader